Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




69 Publications

2019 | Preprint | IST-REx-ID: 6313   OA
A. M. Arroyo Guevara, B. Richter, and M. Sunohara, “Extending drawings of complete graphs into arrangements of pseudocircles.” .
View | Files available
 
2019 | Conference Paper | IST-REx-ID: 6647   OA
R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, and U. Wagner, “The crossing Tverberg theorem,” in 35th International Symposium on Computational Geometry, Portland, OR, United States, 2019, vol. 129, p. 38:1-38:13.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 7108   OA
X. Goaoc, P. Patak, Z. Patakova, M. Tancer, and U. Wagner, “Shellability is NP-complete,” Journal of the ACM, vol. 66, no. 3, p. 21, 2019.
View | Files available | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5986   OA
A. Lubiw, Z. Masárová, and U. Wagner, “A Proof of the Orbit Conjecture for Flipping Edge-Labelled Triangulations,” Discrete & Computational Geometry, vol. 61, no. 4, pp. 880–898, 2019.
View | Files available | DOI | arXiv
 
2019 | Thesis | IST-REx-ID: 6681
S. Y. Zhechev, Algorithmic aspects of homotopy theory and embeddability. IST Austria, 2019.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 7034   OA
R. Fulek and J. Kynčl, “Counterexample to an extension of the Hanani-Tutte theorem on the surface of genus 4,” Combinatorica, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6556   OA
K. Huszár and J. Spreer, “3-manifold triangulations with small treewidth,” in 35th International Symposium on Computational Geometry (SoCG 2019), Portland, Oregon, United States, 2019, vol. 129, p. 44:1-44:20.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6563   OA
M. Filakovský and L. Vokřínek, “Are two given maps homotopic? An algorithmic viewpoint,” Foundations of Computational Mathematics, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6638   OA
A. Silva, A. M. Arroyo Guevara, B. Richter, and O. Lee, “Graphs with at most one crossing,” Discrete Mathematics, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5857
R. Fulek and J. Pach, “Thrackles: An improved upper bound,” Discrete Applied Mathematics, vol. 259, no. 4, pp. 266–231, 2019.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6982   OA
H. Akitaya, R. Fulek, and C. Tóth, “Recognizing weak embeddings of graphs,” ACM Transactions on Algorithms, vol. 15, no. 4, p. 50, 2019.
View | Files available | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7093   OA
K. Huszár, J. Spreer, and U. Wagner, “On the treewidth of triangulated 3-manifolds,” Journal of Computational Geometry, vol. 10, no. 2, pp. 70–98, 2019.
View | Files available | DOI | arXiv
 
2018 | Conference Paper | IST-REx-ID: 186   OA
R. Fulek and J. Kynčl, “The ℤ2-Genus of Kuratowski minors,” presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary, 2018, vol. 99, pp. 401–4014.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 5790   OA
S. Chaplick, R. Fulek, and P. Klavík, “Extending partial representations of circle graphs,” Journal of Graph Theory, 2018.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6774   OA
M. Filakovský, P. Franek, U. Wagner, and S. Y. Zhechev, “Computing simplicial representatives of homotopy group elements,” Journal of Applied and Computational Topology, vol. 2, no. 3–4, pp. 177–231, 2018.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 5791   OA
R. Fulek and C. D. Tóth, “Crossing minimization in perturbed drawings,” presented at the Graph Drawing and Network Visualization, Barcelona, Spain, 2018, vol. 11282, pp. 229–241.
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 309
H. Akitaya, R. Fulek, and C. Tóth, “Recognizing weak embeddings of graphs,” presented at the SODA: Symposium on Discrete Algorithms, New Orleans, LA, USA, 2018, pp. 274–292.
View | Files available | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 425   OA
J. Matoušek, E. Sedgwick, M. Tancer, and U. Wagner, “Embeddability in the 3-Sphere is decidable,” Journal of the ACM, vol. 65, no. 1, 2018.
View | Files available | DOI | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 742   OA
D. Dotterrer, T. Kaufman, and U. Wagner, “On expansion and topological overlap,” Geometriae Dedicata, vol. 195, no. 1, pp. 307–317, 2018.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 184
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “Shellability is NP-complete,” presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary, 2018, vol. 99, p. 41:1-41:16.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed